# SDR CALA2022071101688

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 87,746 hours, 34,571 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Accumulator
- Part number: NA
- Condition: Leaking
- Location: Y System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* HYDRAULIC QUANTITY LOW RIGHT OR YELLOW SYSTEM YELLOW HYD QUANTITY 0 IS THE AREA OF CONCERN. UPON ARRIVAL, CHECKED YELLOW SYSTEM QUANTITY AND SOME FLUID REMOVED YELLOW SYTEM ACUMALATER REF MM29-13-42-000-001-A.  PTU YELLOW ACCUMULATOR WAS LEAKING FROM TOP OF ASSY METAL NUT AND LEVEL INDICATION STILL SHOWING.  ENOUGH TO OPEN AND CLOSE BOTH DISCONECTED FROM UNION. ACCUMULATOR WAS MAIN CAUSE OF LEAK. CARGO DOORS.  LEAK APPEARS TO BE INSIDE THE R/H PANEL WHERE THE MANUAL GEAR HANDLE IS LOCATED.  THE ACCUMULATOR VIEWED UP INBD REPLACED 2 EA PACKING REF IPC 29-13-03-06B ITEM 160, 190. NOTED. RE-INSTALLED YELLOW ACCUMULATOR REF AMM TASK 29-13-42-400-001-A, BLEEDING OF THE YELLOW HYDRAULIC SYSTEM DOWNSTREAM OF THE ENGINE PUMP REF AMM TASK 29-00-00-870-007-A  LEAK CHECK GOOD , NO LEAK
